Cross Reference Up

Jamain, A (2001). Benford’s Law. Master Thesis. Imperial College of London and ENSIMAG.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alagoz, A and Ay, M (2001). Muhasebe denetiminde Benford kanunu temelli dijital analiz. Selçuk Üniversitesi Sosyal ve Ekonomik Araştırmalar Dergisi 4: 59-76. TUR View Complete Reference Online information Works that this work references Works that reference this work
Fonseca, PMT da (2016). Digit analysis using Benford's Law: A Bayesian approach. Masters Thesis, ISEG - Instituto Superior de Economia e Gestão, Lisbon School of Economics & Management, Portugal. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Goodman, WM (2013). Reality Checks for a Distributional Assumption: The Case of “Benford’s Law”. JSM Proceedings. Alexandria, VA: American Statistical Association (2013), pp. 2789-2803. (Also published on the Statistical Literacy website, at URL: http://www.statlit.org/pdf/2013-Goodman-ASA.pdf) . View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2017). Sum invariance testing and some new properties of Benford's law. Doctorial Dissertation, University of Tuzla, Bosnia and Herzegovina. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2004). Ziffernanalyse in der Fälschungsaufspürung. Benford’s Gesetz und Steuererklärungen in Theorie und Praxis. Unpublished manuscript; link no longer available. GER View Complete Reference No online information available Works that this work references Works that reference this work
Posch, PN (2008). A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law. Journal of Statistics & Management Systems 11(1), pp. 1-19. DOI:10.1080/09720510.2008.10701294. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2010). Ziffernanalyse mit dem Newcomb-Benford Gesetz in Theorie und Praxis. VEW Verlag Europäische Wirtschaft: Munich 2nd edition. GER View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2013). Benford Or Not-Benford? How To Test For The First-Digit-Law. JP Journal of Fundamental and Applied Statistics 4(1/2), pp. 1-22. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Regan, KW (2012). Benford’s Law and Baseball. Gödel’s Lost Letter and P=NP website, last accessed April 1, 2019. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Richter, R (2015). Em busca de transparência: a Lei de Benford aplicada às despesas eleitorais. Monografia (Bacharelado em Ciências Econômicas)- Universidade de Brasília, Brasília. POR View Complete Reference Online information Works that this work references No Bibliography works reference this work
Santiwipanont, T, Sumetkijakan, S and Wiriyakraikul, T (2019). Benfordness of Chains of Truncated Beta Distributions via a Piecewise Constant Approximation. In: Kreinovich V., Sriboonchitta S. (eds) Structural Changes and their Econometric Modeling. TES 2019. Studies in Computational Intelligence, vol 808. Springer, Cham, pp. 342-351. DOI:10.1007/978-3-030-04263-9_26. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Tunalioglu, N and Erdogan, B (2019). Usability of the Benford’s law for the results of least square estimation. Acta Geodaetica et Geophysica, pp. 1-17. DOI:10.1007/s40328-019-00259-3. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Wiriyakraikul, T, Sumetkijakan,S and Santiwipanont,T (2017). Benford’s law for chains of truncated distribution. In: Proceedings of the 22nd Annual Meeting in Mathematics (AMM 2017), Chiang Mai University, Chiang Mai, 2–4 June. View Complete Reference Online information Works that this work references Works that reference this work